IDEAS home Printed from https://ideas.repec.org/a/eee/insuma/v7y1988i2p75-80.html
   My bibliography  Save this article

The probability and severity of ruin for combinations of exponential claim amount distributions and their translations

Author

Listed:
  • Dufresne, Francois
  • Gerber, Hans U.

Abstract

No abstract is available for this item.

Suggested Citation

  • Dufresne, Francois & Gerber, Hans U., 1988. "The probability and severity of ruin for combinations of exponential claim amount distributions and their translations," Insurance: Mathematics and Economics, Elsevier, vol. 7(2), pages 75-80, April.
  • Handle: RePEc:eee:insuma:v:7:y:1988:i:2:p:75-80
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0167-6687(88)90100-X
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Hailiang Yang & Lihong Zhang, 2006. "Ruin problems for a discrete time risk model with random interest rate," Mathematical Methods of Operations Research, Springer;Gesellschaft für Operations Research (GOR);Nederlands Genootschap voor Besliskunde (NGB), vol. 63(2), pages 287-299, May.
    2. Usabel, M. A., 1999. "A note on the Taylor series expansions for multivariate characteristics of classical risk processes," Insurance: Mathematics and Economics, Elsevier, vol. 25(1), pages 37-47, September.
    3. Cossette, Hélène & Marceau, Etienne & Perreault, Samuel, 2015. "On two families of bivariate distributions with exponential marginals: Aggregation and capital allocation," Insurance: Mathematics and Economics, Elsevier, vol. 64(C), pages 214-224.
    4. Lin, X. Sheldon & Willmot, Gordon E., 1999. "Analysis of a defective renewal equation arising in ruin theory," Insurance: Mathematics and Economics, Elsevier, vol. 25(1), pages 63-84, September.
    5. Asmussen, Søren & Schmidt, Volker, 1995. "Ladder height distributions with marks," Stochastic Processes and their Applications, Elsevier, vol. 58(1), pages 105-119, July.
    6. Cheng, Yebin & Tang, Qihe & Yang, Hailiang, 2002. "Approximations for moments of deficit at ruin with exponential and subexponential claims," Statistics & Probability Letters, Elsevier, vol. 59(4), pages 367-378, October.
    7. Lin, X. Sheldon & Willmot, Gordon E., 2000. "The moments of the time of ruin, the surplus before ruin, and the deficit at ruin," Insurance: Mathematics and Economics, Elsevier, vol. 27(1), pages 19-44, August.
    8. Lee, David & Li, Wai Keung & Wong, Tony Siu Tung, 2012. "Modeling insurance claims via a mixture exponential model combined with peaks-over-threshold approach," Insurance: Mathematics and Economics, Elsevier, vol. 51(3), pages 538-550.
    9. Gerber, Hans U. & Shiu, Elias S.W. & Yang, Hailiang, 2013. "Valuing equity-linked death benefits in jump diffusion models," Insurance: Mathematics and Economics, Elsevier, vol. 53(3), pages 615-623.
    10. Tsai, Cary Chi-Liang, 2003. "On the expectations of the present values of the time of ruin perturbed by diffusion," Insurance: Mathematics and Economics, Elsevier, vol. 32(3), pages 413-429, July.
    11. Arsalan Azamighaimasi, 2013. "The Structural Approach and Default Risk," International Journal of Financial Research, International Journal of Financial Research, Sciedu Press, vol. 4(1), pages 66-74, January.
    12. Sheldon Lin, X. & E. Willmot, Gordon & Drekic, Steve, 2003. "The classical risk model with a constant dividend barrier: analysis of the Gerber-Shiu discounted penalty function," Insurance: Mathematics and Economics, Elsevier, vol. 33(3), pages 551-566, December.
    13. Willmot, Gordon E. & Sheldon Lin, X., 1998. "Exact and approximate properties of the distribution of surplus before and after ruin," Insurance: Mathematics and Economics, Elsevier, vol. 23(1), pages 91-110, October.
    14. Frey, Andreas & Schmidt, Volker, 1996. "Taylor-series expansion for multivariate characteristics of classical risk processes," Insurance: Mathematics and Economics, Elsevier, vol. 18(1), pages 1-12, May.
    15. Yang, Hailiang & Zhang, Lihong, 2001. "On the distribution of surplus immediately after ruin under interest force," Insurance: Mathematics and Economics, Elsevier, vol. 29(2), pages 247-255, October.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:insuma:v:7:y:1988:i:2:p:75-80. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/inca/505554 .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.